| Model Number |
RONDO 2 AUDIO PROCESSOR [BUTTON PROCESSOR 2] |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been returned to med-el hq where it will be evaluated.When available, a device failure analysis will be submitted as a follow-up report.
Event or Problem Description
The rondo 2 audio processor was received at service _ repair due to non-function.Preliminary inspection revealed a broken housing and a leaking battery.
Additional Manufacturer Narrative
Conclusion: during the repair process of a rondo 2 audio processor, a leaking battery was detected.The electrolyte oxidized a few parts.The damage to the coil and the rechargeable battery inside was most likely caused by strong mechanical stress.There have been no reports of patient injury from contact with leaking electrolyte.This is a final report.
Event or Problem Description
The rondo 2 audio processor was received at service _ repair due to non-function.Preliminary inspection revealed a broken housing and a leaking battery.No injury due to contact with electrode was reported.